# SDR CALA9601095

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FIVE 1 INCH CRACKS IN INTERCOSTAL IN AFT BAGGAGE BIN AT STA 1309.  THE CRACKS WERE STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 2.
